# SDR AALA20031178

- Difficulty date: October 21, 2003
- Submitted: December 10, 2003
- Operation: Air carrier
- Aircraft: N328AA
- Make and model: Boeing 767223
- Aircraft serial: 22328
- System (JASC): 3350 · Emergency Lighting
- Part: Connector
- Condition: Faulty
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

AAX - MAINTENANCE OBSERVED EMERGENCY LIGHT AT SEAT 25H INOPERATIVE.  REPLACED CONNECTOR PLUG AT SEAT 25H.  SYSTEM GROUND CHECKED NORMAL OPERATION.  (M)
